Electron. J. Diff. Equ., Vol. 2013 (2013), No. 197, pp. 1-14.

Subharmonic solutions for first-order Hamiltonian systems

Mohsen Timoumi

In this article, we study the existence of periodic and subharmonic solutions for a class of non-autonomous first-order Hamiltonian systems such that the nonlinearity has a growth at infinity faster than $|x|^{\alpha}$, $0\leq\alpha < 1$. We also study the minimality of periods for such solutions. Our results are illustrated by specific examples. The proofs are based on the least action principle and a generalized saddle point theorem.

Submitted March 31, 2013. Published September 5, 2013.
Math Subject Classifications: 34C25.
Key Words: Hamiltonian systems; periodic solutions; subharmonic; minimal periods; generalized saddle point theorem.

Show me the PDF file (253 KB), TEX file, and other files for this article.

Mohsen Timoumi
Department of Mathematics
Faculty of Sciences, 5000 Monastir, Tunisia
email: m_timoumi@yahoo.com

Return to the EJDE web page